# SDR SWAA2013082319473

- Difficulty date: July 25, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 65,316 hours, 61,033 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409306
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL PRESSURE DECK CRACKED BETWEEN STATION 664 TO STATION 675 LBL 12.  REPAIRED DECK IAW EA.
